# SDR C2XA08CL064

- Difficulty date: May 30, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 15,851 hours, 12,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8005701
- Part serial: 3281
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2356, THE CREW REPORTED A LANDING GEAR AIR/GND FAIL MESSAGE AFTER TAKEOFF AND GEAR RETRACTION.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT GEAR WOW PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.
